IJPAM: Volume 76, No. 2 (2012)


Wonlop Hemvong$^1$, Thawhat Changphas$^2$
$^{1,2}$Department of Mathematics
Faculty of Science
Khon Kaen University
Khon Kaen, 40002, THAILAND

Abstract. It is known that the set of all hypersubstitutions of a given type forms a semigroup (see [[*]] and [[*]]). Semigroup's properties of hypersubstitutions have been studied by many authors. In this paper, we characterize Green's relations of every subsemigroups of the semigroup of regular hypersubstitutions. Moreover, we give a partial solution concerning $\mathcal{G}$-subsemigroups of this semigroup.

Received: November 5, 2011

AMS Subject Classification: 20M07

Key Words and Phrases: hypersubstitutions, Green's relations, $\mathcal{G}$-semigroups

Download paper from here.

Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 76
Issue: 2